Please use this identifier to cite or link to this item:
Title: Ring-shaped Region for the Zeros of a Polynomial
Authors: GULZAR, M. H.
Keywords: Polynomial
Issue Date: 30-Mar-2016
Publisher: Chitkara University Publications
Abstract: Let P z a z j j j n ( )= = 0 be a polynomial of degree n .Then according to Cauchy’s classical result all the zeros of P(z) lie in z 1+ A , where A a a j n j n = max − 0 1 . The purpose of this paper is to present a ring-shaped region containing all or a specific number of zeros of P(z).
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 4 Number 2 (March - 2016)

Files in This Item:
File Description SizeFormat 
42015_MJIS_Gulzar.pdf193.01 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.